# SDR DALA2021072904273

- Difficulty date: July 26, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 66,921 hours, 26,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1889292) DURING INSPECTION FOUND FRITTING CORROSION AND ELONGATED HOLES ON AFT PANEL SUPPORT STRUCTURE OF ACCESS PANEL 193D. PANEL SUPPORT STRUCTURE OF ACCESS PANEL 93D WAS REPAIRED PER ETI-37-21-439 REVISION 2 AND ER/A 592996-14.
